# SDR UALA2010091403417

- Difficulty date: September 11, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 75,375 hours, 12,176 cycles
- Engine: Pwa PW4060
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 1060754221
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND UPPER INBOARD SEAL OF RIGHT INBOARD AILERON COMPLETELY MISSING.  SEAT P-N 10-60754-221 NIS FRA. BOUGHT SEAL FROM LT FRA AND INSTALLED SAME ON ACFT. OK FOR SERVICE.
